# SDR DALA2023053004269

- Difficulty date: May 26, 2023
- Submitted: May 30, 2023
- Operation: Air carrier
- Aircraft: N849DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31960
- Aircraft time: 24,388 hours, 9,441 cycles
- System (JASC): 3300 · Lighting System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 4537734) THREE LEFT EMERGENCY LIGHTS INOP. REPLACED EMERGENCY LIGHT BATTERY PACK M1670 IAW B737 AMM 33-51. THREE RELATED LIGHTS OPERATE NORMALLY.
